# SDR FDEA201202130566

- Difficulty date: February 13, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FPI INSPECTION ON LEFT WING INBD FLAP, FLAP SIDE INBD PIVOT HOLE FOUND CORRODED.  REPAIRED IAW EA 1-5750-159801.  EXISTING HOLE DIA 1.253" FINAL HOLE DIA 1.255'. MAXIMUM HOLE DIA 1.220'  . BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-159801, PART 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
